MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA3501
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that after the procedure when the glidewire was removed, the end of the wire appeared to have shredded, and part of the tip/plastic remained inside the patients groin area.They were able to remove the piece from the patient.Establishment vascular access femoral approach for endovascular stent insertion into abdominal aortic aneurysm was the procedure performed for the patient.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key24606328
Report Number2243441-2026-00009
Device Sequence Number10372052
Product Code DQX
UDI-Device Identifier04987350703620
UDI-Public(01)04987350703620(17)270930(10)251031
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/16/2026
Report Date (Section F) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA3501
Device Catalogue NumberRA*CA35185C
Device Lot Number251031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2026
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer02/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight108 KG
Date Report Sent to FDA03/16/2026